# SDR ASMF201104002

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 33,546 hours, 5,553 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Part serial: 693654
- Condition: Leaking
- Location: Hyd System
- Part time: 22,691 hours, 2,525 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, THE HYD QTY LOW LT AND HYD PRESS PRI LT LIGHTS TURNED ON. THE FLIGHT CREW PERFORMED THE QRH 13.3 AND 13.22 PROCEDURES, CONFIRMING THE FAILURE AND CONTINUING TO DESTINATION. MX PERSONNEL, A REVISION, DETECTING HYD LEAK IN THE LT HYD PUMP; SO THE PUMP WAS REPLACED IAW MM 29-11-05, TESTED CORRECT.
